Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimal $K$-types for $G_ 2$ over a $p$-adic field
HTML articles powered by AMS MathViewer

by Allen Moy PDF
Trans. Amer. Math. Soc. 305 (1988), 517-529 Request permission

Abstract:

We single out certain representations of compact open subgroups of ${G_2}$ over a $p$-adic field and show they play a role in the representation theory of ${G_2}$ similar to minimal $K$-types in the theory of real groups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50
  • Retrieve articles in all journals with MSC: 22E50
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 305 (1988), 517-529
  • MSC: Primary 22E50
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0924768-X
  • MathSciNet review: 924768